Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How to reduce weight, excess fat around belly? Took medication for TB, weight increased

Hi, i am 30 yrs old female and my height is 4 11 and weight is 48 kg. I want to reduce my weight and excessive fat around my belly. Four years ago, I Suffered from Lymph node tuberculosis which has spread into liver and that time my weight was 36 kg. But, when I started medicine included steroid also, my weight got up and gaining continuously. I also tried exercise for weight loss but I feel pain in my right side lung which was infected by TB and same side lower back pain. I am worried about my weight. Please suggest me what should I do for weight loss?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response

Your BMI is 21 kg/m2 which comes under normal category so keep doing exercise to maintain this weight.

Also include more fiber like whole pulses, grains, more fruits and vegetables in your diet. Drink 10-12 glasses of water in a day. Avoid carbonated beverages and drinks, all type of junk and fried food items , processed and frozen food items.

Hope it will help .


Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor